# SDR SIMA20131006006

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 37,275 hours, 30,764 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AND COCKPIT.  MADE AN EMERGENCY LANDING.  ACFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  R & R THE BLEED SYS NR 1 DUCT IAW AMM 36-11-09.  LEAK CHECKED GOOD.  NO SMOKE NOTED.  ACFT RETURNED TO SERVICE.
